Volume 2015

Page

VOLUME 2015 (1)

APPLICATIONS OF HAHN-BANACH PRINCIPLE TO THE MOMENT PROBLEM
Poincare J. Anal.  Appl., 2015 (1), 1-28.
OCTAV OLTEANU

(Q , s) – CONTINUOUS FUNCTIONS IN TOPOLOGICAL SPACES
Poincare J. Anal.  Appl., 2015 (1), 29-36.
P. PADMA, S. UDHAYA KUMAR AND K. CHANDRASEKHARARAO

MULTIPLIERS FOR THE CONJUGATE SERIES OF A FOURIER SERIES
Poincare J. Anal.  Appl., 2015 (1), 37-47.
PREM CHANDRA

BOUNDEDNESS, CONTINUITY AND BOUNDED HOMOMORPHISMS IN TOPOLOGICAL GROUPS
Poincare J. Anal.  Appl., 2015 (1), 49-58.
DEMET BINASIOGLU, YILMAZ YILMAZ AND ILHAN ICEN

VOLUME 2015 (2)
Special Issue on Wavelets, Frames and Applications-II, Delhi

REGULARITY AND CONSTRUCTION OF BOUNDARY MULTI WAVELETS
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 1-12.
FRITZ KEINERT

CONSTRUCTIONS OF MRA-BASED WAVELETS AND FRAMES IN WALSH ANALYSIS
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 13-36.
YU. A. FARKOV

MULTIRESOLUTION ANALYSES ON QUASILATTICES
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 37-52.
WAYNE M. LAWTON

p-ADIC WAVELETS
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 53-63.
M. SKOPINA

O-FRAMES FOR OPERATORS IN BANACH SPACES
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 65-75.
OLEG REINOV

MATRIX APPROACH TO THE GLOBAL AND LOCAL REGULARITY OF WAVELETS
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 77-92.
VLADIMIR YU. PROTASOV AND NICOLA GULIELMI

A NEW SPLITTING TRICK FOR WAVELET PACKETS ON LOCAL FIELDS OF POSITIVE CHARACTERISTIC
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 93-103.
FIRDOUS A. SHAH AND M. YOUNUS BHAT

WEIGHTED ABSOLUTE CONVERGENCE OF THE SERIES OF FOURIER-HAAR COEFFICIENTS
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 105-114.
BORIS GOLUBOV AND SERGEY VOLOSIVETS

VANISHING MOMENTS OF HILBERT TRANSFORM OF WAVELETS
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 115-127.
NIKHIL KHANNA, VARINDER KUMAR AND S.K.KAUSHIK

ON PERTURBATION OF LOCAL ATOMS FOR SUBSPACES
Poincare J. Anal.  Appl., 2015 (2), Special Issue (IWWFA-II, Delhi), 129-137.
DEEPSHIKHA AND L.K. VASHISHT